# SDR CA040104002

- Difficulty date: January 1, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 727231
- Aircraft time: 43,550 hours
- Engine: Pwa JT8D15A
- System (JASC): 8300 · Accessory Gearboxes
- Part: Flange
- Condition: Cracked
- Location: Accessory Gearbo
- Component: Gearbox
- Component part number: 642776
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SCHEDULED MAINTENANCE WAS CARRIED OUT TO REPLACE THE FCU/FUEL PUMP QUAD RING. THE RUN OUT TORQUE INSPECTION WAS CARRIED OUT AND THE CLEARANCE FAILED. DISASSEMBLY OF THE AREA DETERMINED THAT THE QUAD RING NUT ATTACHMENT FLANGE WAS CRACKED.  THE UNSERVICEABLE GEARBOX WAS REMOVED AND A SERVICEABLE UNIT WAS INSTALLED. NO FURTHER PROBLEM WAS FOUND.
